# SDR MALA976357

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 453
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190113
- Condition: Failed
- Location: Nr 1 Ahrs
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CAPT SIDE EHSI HAD A RED HDG FLAG. AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED NR 1 AHRS COMPUTER,  ALL CHECKS GOOD.
